- -

On phi-contractions in fuzzy metric spaces with application to the intuitionistic setting

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

On phi-contractions in fuzzy metric spaces with application to the intuitionistic setting

Mostrar el registro completo del ítem

Ricarte Moreno, LA.; Romaguera Bonilla, S. (2013). On phi-contractions in fuzzy metric spaces with application to the intuitionistic setting. Iranian Journal of Fuzzy Systems. 10(6):63-72. http://hdl.handle.net/10251/57003

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/57003

Ficheros en el ítem

Metadatos del ítem

Título: On phi-contractions in fuzzy metric spaces with application to the intuitionistic setting
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Fecha difusión:
Resumen:
[EN] We obtain two fixed point theorems for a kind of phi-contractions in complete fuzzy metric spaces, which are applied to easily deduce intuitionistic versions that improve and simplify the recent results of X. Huang, ...[+]
Palabras clave: Fuzzy metric space , Intuitionistic fuzzy metric space , Fuzzy phi-contraction , Fixed point
Derechos de uso: Cerrado
Fuente:
Iranian Journal of Fuzzy Systems. (issn: 1735-0654 )
Editorial:
University of Sistan and Baluchestan
Versión del editor: http://ijfs.usb.ac.ir/
Agradecimientos:
The second named author thanks the support of the Ministry of Science and Innovation of Spain, grant MTM2009-12872-C02-01.
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem